# SDR AALA20101229DFW02

- Difficulty date: December 28, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N630AA
- Make and model: Boeing 757223
- Aircraft serial: 24588
- Aircraft time: 63,883 hours, 22,705 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Peeling
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING HATCH ESCAPE PATH LIGHT EXIT MARKER PEELING.  REMOVED AND REPLACED EXIT STICKER AT LEFT AFT OVERWING HATCH.  OPS CHECK NORMAL.
